# SDR DL757021277

- Difficulty date: October 30, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 57,311 hours, 31,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34713
- Condition: Gouged
- Location: Fs 558, S-26l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 558 / STRG. 26L :                      GOUGE CUTOUT REPAIR                                         THE FUSELAGE SKIN WAS FOUND GOUGED JUST BELOW THE STRINGER  26L SKIN LAP JOINT AT FS 558.  THE GOUGE WAS REMOVED WITH   A CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN      EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 383880-14, REV A.
